# SDR UALA2010051001583

- Difficulty date: May 9, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 56,364 hours, 8,282 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 23417441
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE PRECOOLER CRACKED ALONG INBD, BOTTOM EDGE.   STARTED TO REMOVE PRECOOLER.  ACCOMPLISHED UP TO STEP NR 2.  NEED TO COMPLETE FROM STEP NR (11) PG405.  ACCOMPLISHED FROM MM36-11-15, PG404 STEP (11) THROUGH PG416 STEP 3(G)4. ACCOMPLISHED FROM PG416 STEP 3 H TO TO END, NO LEAK FOUND.
